# SDR UALA2013032902049

- Difficulty date: March 25, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 80,474 hours, 23,304 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING LOOSE ROW 40.  REPLACED DAMAGED EMERGENCY LIGHT TRACK COVER AND EMERGENCY LIGHT ILLUMINATION, TESTED GOOD.
